MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated there are three issues with the software of accu-chek inform ii meter serial number (b)(6).Issue 1: the customer alleges that the meter is configured to use a valid patient id list and it is also configured to mask barcodes.The customer claims that the test strip vial was scanned by the meter in place of a patient id and a meter result could be obtained for a patient.The customer claims that the meter should not have allowed a patient result to be obtained with the current patient id masking configuration.Issue 2: the customer alleges that the meter allowed use of an operator id and it should not have allowed this due to the masking configuration on the meter.Issue 3: the customer alleges that the meter allowed patient testing between (b)(6) 2025 without requiring any controls.The last passing controls were run on (b)(6) 2025 for this meter.
 
Additional Manufacturer Narrative
The customer's meter was requested for investigation and replacement product was sent to the customer.The investigation is ongoing.
 
Additional Manufacturer Narrative
The accuchek strip vials use code-128.The customer's barcode type is unknown and no further information could be provided by the customer.According to the customer's allegation, their current mask "^2" means the id must start with a 2 and the 2 character will be kept.The minimum of 10 and the maximum of 14 for a 6 digit strip lot (lot 671447) should not be acceptable.It does not start with a '2' and is only 6 characters long.Further, the meters error log also does not show any logs of 'wrong barcode length'.A product problem can not be identified base on the available information.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23075792
Report Number1823260-2025-03035
Device Sequence Number4786046
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown